My daughter had thyroid cancer and initially was taking only T4 but still felt tired, extremely cold and was gaining weight. She then started taking T3 along with the T4 and felt better, was no longer cold or tired and started to lose some weight. This lasted for several months, however starting in about November / December she again started feeling tried, was cold most of the time and started gaining weight. Does stress, cold or other things effect the absorption or effectiveness of T4 and T3?
Stress does have a major impact on thyroid levels regardless if taking medication.
Has she had any recent blood testing done? It may be that her medication just might need upgrading. Often in winter many people notice they need a touch more meds for the duration and can lower again when summer comes.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.